Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 16, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 10, 2009, 11:55 AM CDT for Lauderdale County, Alabama. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2009, 11:55 AM CDT (16:55 UTC)
- Expired
- Apr 10, 2009, 12:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Lauderdale County, AL
The radar
The Columbus AFB radar (KGWX), 125 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 101655
TORHUN
ALC077-101730-
/O.NEW.KHUN.TO.W.0016.090410T1655Z-090410T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1155 AM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 1230 PM CDT
* AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES WEST OF
WATERLOO...OR ABOUT 8 MILES EAST OF CORINTH...MOVING EAST AT 55
MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
WATERLOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS TO NEAR 80
MPH...EVEN OUTSIDE OF THE TORNADO AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3501 8777 3499 8777 3490 8812 3494 8815
3497 8817 3500 8820 3502 8819 3502 8789
TIME...MOT...LOC 1654Z 250DEG 55KT 3495 8833
$$
KDW2 follow-up statements
000
WWUS54 KHUN 101713
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1213 PM CDT FRI APR 10 2009
ALC077-101730-
/O.CON.KHUN.TO.W.0016.000000T0000Z-090410T1730Z/
LAUDERDALE AL-
1213 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
NORTHWESTERN LAUDERDALE COUNTY...
AT 1209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES NORTHWEST OF
WATERLOO...MOVING EAST AT 55 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3501 8777 3499 8777 3490 8812 3494 8815
3497 8817 3500 8820 3502 8819 3502 8789
TIME...MOT...LOC 1712Z 250DEG 53KT 3499 8809
$$
KDW000
WWUS54 KHUN 101729
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1229 PM CDT FRI APR 10 2009
ALC077-101739-
/O.EXP.KHUN.TO.W.0016.000000T0000Z-090410T1730Z/
LAUDERDALE AL-
1229 PM CDT FRI APR 10 2009
...THE TORNADO WARNING FOR NORTHWESTERN LAUDERDALE COUNTY EXPIRES AT
1230 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATED THE TORNADIC THUNDERSTORM
THAT PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3501 8777 3499 8777 3490 8812 3494 8815
3497 8817 3500 8820 3502 8819 3502 8789
TIME...MOT...LOC 1729Z 250DEG 53KT 3507 8780
$$
KULAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 10, 10:58 AM CDT, 57 minutes earlier.
Area forecast discussion, Apr 10, 10:58 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1058 AM CDT FRI APR 10 2009 .UPDATE...QUICK UPDATE TO GRIDS...BUT ONLY MINOR CHANGES NEEDED AT THIS POINT. && .DISCUSSION... DEVELOPMENT OF CONVECTION CONTINUES ALONG LINE STRETCHING FROM WRN KY/TN SWRD INTO NRN MISS. TIMING OF CONVECTION FOR COUNTIES OUTLINED IN MESOSCALE UPDATE BELOW IS STILL ON TARGET. STORM REPORTS OUT OF THE MEG CWFA THUS FAR HAVE DETAILED PRIMARILY A HAIL THREAT AS WAS EXPECTED...WITH GENERALLY PENNY TO QUARTER SIZE REPORTED. AS BOUNDARY LYR CONTINUES TO DESTABILIZE SHOULD SEE FURTHER DEVELOPMENT OF DISCRETE CELLS MERGING INTO BKN LINE SEGMENTS INTO THE EARLY AFTN. DEWPTS ARE CLIMBING INTO THE LOW 60S IN MOST AREAS...AND ROBUST WAA IS ALLOWING TEMPS TO CLIMB RAPIDLY THIS MORNING. EXPECTING MO CLOUDY CONDITIONS IN GENERAL...BUT WARM/MOIST ADVECTION SHOULD ALLOW TEMPS TO CLIMB INTO THE LOW/MID 70S. RESULTING CAPES/LIS...DEEP LYR SHEAR...AND LOW WET-BULB FREEZING LEVELS ARE STILL SUPPORTIVE OF LARGE HAIL. STORMS WILL CONTINUE TO MOVE AHEAD OF THE FRONT...PUSHED BY STRONG MID-LVL WINDS INTO AN AREA OF GRTR LOW-LVL SHEAR ACROSS THE CENTRAL TN VALLEY...BUT LOW-LVL SHEAR IS EXPECTED TO DECREASE FROM WEST TO EAST AS SFC WINDS CONTINUE TO BACK. ISOLD TORNADOES STILL LOOK POSSIBLE AS DISCRETE CELL SEGMENTS MOVE INTO THE AREA. && .MESOSCALE UPDATE... /ISSUED 945 AM CDT FRI APR 10 2009/ THUNDERSTORMS NOW BEGINNING TO DEVELOP INVOF CDFNT AND JUST UPSTREAM OF THETA-E/MOISTURE CONVERGENCE AXIS IN WRN TN AND NWRN MISS. CONVECTION IS CHARACTERIZED BY BKN LINE SEGMENTS MAINLY IN WRN TN...WITH SOME ISOLD DISCRETE CELLS IN NWRN MISS AND AHEAD OF THE BKN LINE IN TN. EXPECT TO SEE CONTINUED DEVELOPMENT IN THE WARM SECTOR AHEAD OF THE FRONT AND JUST ALONG THE FRONT AS ATMOSPHERE CONTINUES TO DESTABILIZE THIS MORNING. BEST LOW-LVL SHEAR CURRENTLY EXISTS ACROSS OUR AREA WITH SFC WINDS MAINTAINING AN ERLY COMPONENT. HOWEVER...AS SFC LOW CONTINUES TO WEAKEN SLIGHTLY AND BOUNDARY LYR MIXING DEEPENS INTO THE DAY...SHOULD SEE SFC WINDS VEER MORE SWRLY BY AFTN. THIS WILL REDUCE VERY LOW-LVL SHEAR...BUT DEEP LYR SHEAR WILL STILL MAINTAIN A VERY RESPECTABLE 60-70KTS INTO THE AFTN. AS THE UPR WAVE/COLD POOL MOVE OVHD DURING THE AFTN...LAPSE RATES WILL BECOME QUITE STEEP...WITH LIS AROUND -8 TO -10C EXPECTED. WET-BULB FREEZING HEIGHTS ARE PROGGED TO BE AROUND 7-8KFT AND GIVEN THE ABOVE FACTORS...THINK VERY LARGE HAIL WILL BE POSSIBLE THIS AFTN. IN FACT...HAIL UP TO BASEBALL SIZE IS WITHIN THE REALM OF POSSIBILITY AS CONDITIONS CONTINUE TO DESTABILIZE THIS AFTN. WHILE THE LOW-LVL SHEAR WILL DECREASE A LITTLE AS STATED ABOVE...0-1KM HELICITY VALUES WILL STILL BE SUPPORTIVE OF TORNADOES ESPECIALLY LATER IN THE AFTN AS SFC BASED INSTABILITY INCREASES. BEST TIMING ATTM FOR OUR COUNTIES IS INDICATED BELOW... 11AM TO 2PM FOR LAUDERDALE...COLBERT...FRANKLIN AL...LAWRENCE. 1PM TO 4PM FOR LIMESTONE...MORGAN...CULLMAN...MADISON...LINCOLN. 4PM TO 7PM FOR MARSHALL...JACKSON...DE KALB...MOORE...FRANKLIN TN. WILL UPDATE AS TIME PERMITS AND WHEN TIMING FOR SVR WX POTENTIAL BECOMES MORE CERTAIN. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && KDW.03
Hazardous weather outlook, Apr 10, 11:30 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1130 AM CDT FRI APR 10 2009 ALZ001>010-016-TNZ076-096-097-110300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1130 AM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...WILL MOVE ACROSS NORTHERN ALABAMA TODAY. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO BASEBALL SIZE...STRONG TORNADOES...AND DAMAGING WINDS OVER 70 MPH. IN ADDITION...A FEW CASES OF FLASH FLOODING ARE ALSO POSSIBLE. SEVERE WEATHER IS EXPECTED DURING THE 12 PM TO 3 PM TIME FRAME IN NORTHWEST ALABAMA...2 PM TO 5 PM FOR NORTH CENTRAL ALABAMA AND LINCOLN COUNTY TENNESSEE...AND FROM 4 PM TO 7 PM FOR NORTHEASTERN ALABAMA AND MOORE AND FRANKLIN COUNTIES IN TENNESSEE. THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST BEHIND THE COLD FRONT AS IT MOVES ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER POTENT STORM SYSTEM WILL GENERATE SHOWERS AND THUNDERSTORMS ACROSS THE AREA LATE SUNDAY INTO MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY WITH THIS SYSTEM AS WELL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THROUGH THE EARLY EVENING HOURS. KDW
In the hours before
Local storm report, Apr 10, 7:08 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
708 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG 3 SSE RIVERTON 34.83N 88.06W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED ALONG RIVERTON ROSE TRAIL
0305 AM TSTM WND DMG 4 ESE CHEROKEE 34.74N 87.91W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED ALONG PLANTVIEW DRIVE IN BARTON.
0310 AM HAIL CHEROKEE 34.76N 87.97W
04/10/2009 E0.50 INCH COLBERT AL TRAINED SPOTTER
PEA TO DIME SIZED HAIL REPORTED NEAR CHEROKEE. WINDS
ESTIMATED AT 50 TO 55 MPH.
0315 AM TSTM WND DMG SHEFFIELD 34.77N 87.70W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED IN SHEFFIELD.
0325 AM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E0.25 INCH LAUDERDALE AL TRAINED SPOTTER
0343 AM HAIL MADISON 34.70N 86.75W
04/10/2009 E0.25 INCH MADISON AL PUBLIC
0355 AM HAIL 4 NNE HUNTSVILLE 34.78N 86.55W
04/10/2009 E0.25 INCH MADISON AL TRAINED SPOTTER
0455 AM HAIL 3 NW CULLMAN 34.21N 86.88W
04/10/2009 E0.50 INCH CULLMAN AL EMERGENCY MNGR
DIME SIZED HAIL REPORTED AT I-65 AND AL HIGHWAY 157.
0505 AM HAIL 3 E CULLMAN 34.18N 86.79W
04/10/2009 E0.25 INCH CULLMAN AL LAW ENFORCEMENT
PEA SIZED HAIL REPORTED AT THE INTERSECTION OF US 278 AND
AL HIGHWAY 157 BY A CULLMAN COUNTY DEPUTY. RELAYED BY ABC
33/40.
0510 AM HAIL 3 E CRANE HILL 34.09N 87.01W
04/10/2009 E0.88 INCH CULLMAN AL TRAINED SPOTTER
0520 AM HAIL ARAB 34.32N 86.50W
04/10/2009 E0.88 INCH MARSHALL AL BROADCAST MEDIA
FROM WAFN RADIO.
&&
SSHUMWAYLocal storm report, Apr 10, 8:37 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
837 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG 3 SSE RIVERTON 34.83N 88.06W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED ALONG RIVERTON ROSE TRAIL
0305 AM TSTM WND DMG 4 ESE CHEROKEE 34.74N 87.91W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED ALONG PLANTVIEW DRIVE IN BARTON.
0310 AM HAIL CHEROKEE 34.76N 87.97W
04/10/2009 E0.50 INCH COLBERT AL TRAINED SPOTTER
PEA TO DIME SIZED HAIL REPORTED NEAR CHEROKEE. WINDS
ESTIMATED AT 50 TO 55 MPH.
0315 AM TSTM WND DMG SHEFFIELD 34.77N 87.70W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED IN SHEFFIELD.
0325 AM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E0.25 INCH LAUDERDALE AL TRAINED SPOTTER
0343 AM HAIL MADISON 34.70N 86.75W
04/10/2009 E0.25 INCH MADISON AL PUBLIC
0355 AM HAIL 4 NNE HUNTSVILLE 34.78N 86.55W
04/10/2009 E0.25 INCH MADISON AL TRAINED SPOTTER
0455 AM HAIL 3 NW CULLMAN 34.21N 86.88W
04/10/2009 E0.50 INCH CULLMAN AL EMERGENCY MNGR
DIME SIZED HAIL REPORTED AT I-65 AND AL HIGHWAY 157.
0505 AM HAIL 3 E CULLMAN 34.18N 86.79W
04/10/2009 E0.25 INCH CULLMAN AL LAW ENFORCEMENT
PEA SIZED HAIL REPORTED AT THE INTERSECTION OF US 278 AND
AL HIGHWAY 157 BY A CULLMAN COUNTY DEPUTY.
0510 AM HAIL 3 E CRANE HILL 34.09N 87.01W
04/10/2009 E0.88 INCH CULLMAN AL TRAINED SPOTTER
0514 AM TSTM WND DMG ARAB 34.32N 86.50W
04/10/2009 MARSHALL AL EMERGENCY MNGR
PEA SIZE HAIL AND A LARGE TREE WAS BLOWN DOWN ONTO A CAR.
WINDS WERE ESTIMATED BETWEEN 40 AND 50 MPH.
0520 AM HAIL ARAB 34.32N 86.50W
04/10/2009 E0.88 INCH MARSHALL AL BROADCAST MEDIA
NICKEL SIZE HAIL WAS REPORTED.
0530 AM HAIL GUNTERSVILLE 34.36N 86.29W
04/10/2009 E0.25 INCH MARSHALL AL EMERGENCY MNGR
PEA SIZE HAIL WAS REPORTED IN THE CITY OF GUNTERSVILLE
ALONG WITH 40 TO 50 MPH WINDS.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:20 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 25 min |
| Apr 10, 5:27 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 48 min |
| Apr 10, 6:04 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 27 min |
| Apr 10, 12:28 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 32 min |
| Apr 10, 12:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 29 min |
| Apr 10, 12:33 PM CDT | Tornado Warning | HUN | Lauderdale | 27 min |
| Apr 10, 12:44 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 46 min |
| Apr 10, 12:47 PM CDT | Tornado Warning | HUN | Lauderdale | 43 min |
| Apr 10, 12:53 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 37 min |
| Apr 10, 1:06 PM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 6 hr |
| Apr 10, 1:29 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 46 min |
| Apr 10, 1:30 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 15 min |
| Apr 10, 1:32 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 28 min |
| Apr 10, 1:33 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 42 min |
| Apr 10, 1:33 PM CDT | Tornado Warning | HUN | Limestone | 27 min |
| Apr 10, 1:45 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 45 min |
| Apr 10, 1:48 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 27 min |
| Apr 10, 1:54 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 36 min |
| Apr 10, 2:00 PM CDT | Tornado Warning | HUN | Limestone, Madison | 15 min |
| Apr 10, 2:01 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 44 min |
| Apr 10, 2:16 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Apr 10, 2:20 PM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 25 min |
| Apr 10, 2:27 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 80 min |
| Apr 10, 2:27 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 24 min |
| Apr 10, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 29 min |
| Apr 10, 2:43 PM CDT | Tornado Warning | HUN | Madison | 32 min |
| Apr 10, 2:48 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 27 min |
| Apr 10, 2:50 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Morgan | 40 min |
| Apr 10, 2:54 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 51 min |
| Apr 10, 3:05 PM CDT | Tornado Warning | HUN | Jackson, Marshall | 25 min |
| Apr 10, 3:12 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 33 min |
| Apr 10, 3:14 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 31 min |
| Apr 10, 3:21 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 39 min |
| Apr 10, 3:27 PM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Marshall | 2 hr |
| Apr 10, 3:30 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| Apr 10, 3:32 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 43 min |
| Apr 10, 3:33 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 27 min |
| Apr 10, 3:33 PM CDT | Tornado Warning | HUN | DeKalb | 27 min |
| Apr 10, 3:37 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 23 min |
| Apr 10, 3:58 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 47 min |
| Apr 10, 4:02 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 13 min |
| Apr 10, 4:04 PM CDT | Tornado Warning | HUN | DeKalb | 26 min |
| Apr 10, 4:06 PM CDT | Tornado Warning | HUN | Marshall | 13 min |
| Apr 10, 4:15 PM CDT | Tornado Warning | HUN | Marshall | 30 min |
| Apr 10, 4:28 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 32 min |
| Apr 10, 4:40 PM CDT | Tornado Warning | HUN | DeKalb | 16 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.